# SDR ASAA2014051707874

- Difficulty date: May 17, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,147 hours, 18,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 144A822235
- Condition: Corroded
- Location: Bs 618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT CUTOUT LOWER SILL INTERCOSTAL UPPER SURFACE CORRODED BS 618.5, LBL 72, WL 221.  ACFT GROUNDED.  REMOVED CORROSION ORIG .080 REMAINING .078, LOSS .002 FOUND TO BE WITHIN  LIMITS IAW SRM 53-40-15-1A-1, FIG 103 DETAIL B-B TOOL NR T8225M.  ALODINED AND PRIMED IAW SRM 51-20-01.
